# SDR AALA201805249021

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 4,994 hours, 533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT 4R EMERGENCY FLASHLIGHT BATTERY DISCHARGED. MAINTENANCE REPLACED BATTERY PACK AND SEAL (SEE AALA201805249031) FOR 4R EMERGENCY FLASHLIGHT PER AMM 25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
